About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 105752, 7 pages
http://dx.doi.org/10.1155/2013/105752
Research Article

Operations on Soft Sets Revisited

1School of Science, Beijing University of Posts and Telecommunications, Beijing 100876, China
2State Key Laboratory of Networking and Switching, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 14 November 2012; Accepted 7 January 2013

Academic Editor: Han H. Choi

Copyright © 2013 Ping Zhu and Qiaoyan Wen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ping Zhu and Qiaoyan Wen, “Operations on Soft Sets Revisited,” Journal of Applied Mathematics, vol. 2013, Article ID 105752, 7 pages, 2013. doi:10.1155/2013/105752